BodyRecomposition Support Forums  

Go Back   BodyRecomposition Support Forums > Miscellaneous > Miscellaneous Discussion
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
Thread Tools Display Modes
  #11  
Unread 12-22-2009, 10:04 AM
Drew Drew is offline
Senior Member
 
Join Date: Feb 2009
Posts: 169
Default

Sorry to bother you all with this again.

Question, should I begin taking probiotics during or after my stint on antibiotics?

, I have been extremely constipated over the past few days, which is strange considering the antibiotic I am on for my sinus infection (doxycycline) is suppossed to lend itself to diareha rather than constipation.

I have also had some abdominal bloating and general soreness in my abdomen, sides, and lower back (nothing serious though).

I have been eating two cups of yogurt a day seperated by a few hours from my antibiotics, but was wondering if I should begin some probiotics.

I would greatly appreciate some input. Thank you.
Reply With Quote
  #12  
Unread 12-22-2009, 11:56 AM
david's Avatar
david david is offline
Administrator
 
Join Date: Feb 2008
Posts: 1,502
Default

Probiotics are cheap and safe, so, why not, couldn't hurt, might help.
__________________
"When I die, if there are no dogs in Heaven, I want to go where they went."---Will Rogers
Reply With Quote
  #13  
Unread 12-22-2009, 09:37 PM
Drew Drew is offline
Senior Member
 
Join Date: Feb 2009
Posts: 169
Default

Quote:
Originally Posted by david View Post
Probiotics are cheap and safe, so, why not, couldn't hurt, might help.
Ok. Any recommendations?
Reply With Quote
  #14  
Unread 12-22-2009, 10:04 PM
david's Avatar
david david is offline
Administrator
 
Join Date: Feb 2008
Posts: 1,502
Default

Quote:
Originally Posted by Drew View Post
Ok. Any recommendations?
Nope. I use cheap, generic, Trader Joe's store brand.
__________________
"When I die, if there are no dogs in Heaven, I want to go where they went."---Will Rogers
Reply With Quote
  #15  
Unread 12-23-2009, 07:16 AM
Drew Drew is offline
Senior Member
 
Join Date: Feb 2009
Posts: 169
Default

That works for me.
Reply With Quote
  #16  
Unread 12-26-2009, 09:17 AM
Drew Drew is offline
Senior Member
 
Join Date: Feb 2009
Posts: 169
Default

David,

Thanks for your recommendation on the Trader Joe's Probiotics, I picked some up earlier this week.

For some reason ( not sure if it is the antibiotics or something else) I have been extremely constipated over the past five days. I haven't had a bowl movement on any substance in that time period, which is strange because I am extremly regular (atleast once a day)

Can you recommend anything? My mother said to get some milk of magnesia, but I'm not sure.

Thanks.
Reply With Quote
  #17  
Unread 12-26-2009, 01:23 PM
david's Avatar
david david is offline
Administrator
 
Join Date: Feb 2008
Posts: 1,502
Default

Quote:
Originally Posted by Drew View Post
David,

Thanks for your recommendation on the Trader Joe's Probiotics, I picked some up earlier this week.

For some reason ( not sure if it is the antibiotics or something else) I have been extremely constipated over the past five days. I haven't had a bowl movement on any substance in that time period, which is strange because I am extremly regular (atleast once a day)

Can you recommend anything? My mother said to get some milk of magnesia, but I'm not sure.

Thanks.
You should always listen to your mother! Notice the acronym of Milk Of Magnesia? MOM!!

For occasional constipation, milk of magnesia is a safe, effective, laxative. Go for it.

May the Poop be with you.

No jpegs
__________________
"When I die, if there are no dogs in Heaven, I want to go where they went."---Will Rogers
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 08:45 PM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.